Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 80, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 29, 2025, 8:24 PM CDT for Cotton County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2025, 8:24 PM CDT (01:24 UTC)
- Expired
- Apr 29, 2025, 8:45 PM CDT
- In force
- 21 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Cotton County, OK
The radar
The Altus AFB radar (KFDR), 40 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 6:25 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
830
WFUS54 KOUN 300124
TOROUN
OKC033-300145-
/O.NEW.KOUN.TO.W.0080.250430T0124Z-250430T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
824 PM CDT Tue Apr 29 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Cotton County in southwestern Oklahoma...
* Until 845 PM CDT.
* At 824 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Devol, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Randlett, Devol, and Cookietown.
This includes Interstate 44 between mile markers 4 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3421 9861 3433 9861 3434 9862 3440 9862
3433 9831 3414 9851
TIME...MOT...LOC 0124Z 203DEG 22KT 3422 9856
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MeisterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:23 PM CDT, 2 hours 1 minute earlier. Its key messages:
- Issued at 153 PM CDT Sat Apr 26 2025 -Potentially life-threatening flash flood/flood threat through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather will moderate over the weekend.
Area forecast discussion, Apr 29, 6:23 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT Tue Apr 29 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025
-Potentially life-threatening flash flood/flood threat through
Wednesday.
-Severe thunderstorms with all hazards possible through Wednesday.
-Unsettled weather will moderate over the weekend.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 158 PM CDT Tue Apr 29 2025
The screaming message of this forecast update is the potential for
significant and/or potentially life-threatening flash flood/flood
hazards through the next 24+ hours. A secondary but notable risk for
severe convective storms/tornadoes is also present...particularly
over western north Texas and southern Oklahoma.
Current mesoanalysis shows an effective frontal boundary moving
southward and oriented along/south of the I44 corridor. The
airmass south of this boundary is destabilizing yet again, and has
proven to support all severe weather modes in recent days.
Several perturbations embedded within persistent southwesterly
flow aloft will continue to support multiple convective complexes
through tonight (and into Wednesday). Given anomalously moist
atmospheric profiles with PWATs 1.2-1.5 inches, the potential for
training heavy rainfall is high. This atop a footprint of 7-day
rainfall totals generally ranging from 4-8+ inches over
southwestern and south- central Oklahoma...including the OKC Metro
area. Current MRMS FLASH continues to show saturated surface
conditions from the Wichita Mountains northeastward through the
central Oklahoma/OKC Metro, so any additional convective rains
will be problematic.
Unfortunately, all other convective hazard will also be possible-
especially south of the boundary. Those hazards will be dictated by
convective mode...with the best chance of discrete/supercell storms
over the Red River Valley and points south. Otherwise, convective
segments/clusters also have readily produced damaging wind gusts
within this airmass.
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 158 PM CDT Tue Apr 29 2025
The active weather described above will persist through
Wednesday as the upper air low now over northern Arizona begins to
approach the region. DESI probabilistic data suggests 85%
probability of >3 inch rainfall along the I44 corridor of
southwestern Oklahoma by 1 pm Wednesday, and >50% of >5 inches.
Some high resolution models suggest localized QPFs >8+ inches may
not be out of the question somewhere over western north Texas
and/or south-central Oklahoma. Unfortunately, this would include
the Lawton area proper - where impactful flooding has already
occurred - and areas eastward across the Arbuckle Mountains (a
known flood-prone part of south-central Oklahoma).
Again, all convective hazards will be possible, and largely
contingent upon the mesoscale evolution of surface features and
influences of preceding convection. The most likely scenarios
appear to support a southward frontal position which may
effectively make flash flooding a notably greater risk than
tornadoes/damaging winds.
&&
.LONG TERM...
(Friday through next Monday)
Issued at 158 PM CDT Tue Apr 29 2025
The parent upper air low which has instigated much of the
recent active weather will eventually eject eastward late
Wednesday and early Thursday. Low amplitude ridging aloft will
briefly influence our weather into the weekend before another
western U.S. storm system deepens during the Sunday/Monday
timeframe with some signals of unsettled weather for the southern
Plains again by the first half of next work week.
&&
.AVIATION...
(00Z TAFS)
Issued at 544 PM CDT Tue Apr 29 2025
Ongoing rounds of showers & thunderstorms will continue to affect
all of our terminals at least through 19Z while periods of reduced
visibilities and lowered ceiling to MVFR conditions to IFR
conditions for short periods. A cold front remains stalled nearly
along the Red River with surface winds out of the northeast
behind the front. However, outflow from storm activity will likely
keep surface winds variable in direction.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 59 70 54 76 / 100 90 70 10
Hobart OK 56 72 50 77 / 100 80 50 0
Wichita Falls TX 60 76 53 80 / 90 90 40 0
Gage OK 51 73 47 74 / 70 60 40 20
Ponca City OK 57 71 55 76 / 90 80 70 30
Durant OK 65 74 62 82 / 70 100 80 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
016>048-050>052.
TX...Flood Watch through late Wednesday night for TXZ083>090.
&&
NEAR TERM...20
SHORT TERM...20
LONG TERM....20
AVIATION...68In the hours before
Local storm report, Apr 29, 7:03 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
703 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM Hail 2 NE Seymour 33.62N 99.24W
04/29/2025 E2.50 Inch Baylor TX Public
Report from mPING: Tennis Ball (2.50 in.).
&&
JHSpecial weather statement, Apr 29, 7:05 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Norman OK
705 PM CDT Tue Apr 29 2025
OKZ036-037-TXZ085-300030-
Tillman OK-Jackson OK-Wilbarger TX-
705 PM CDT Tue Apr 29 2025
...Strong thunderstorms will impact portions of southeastern Jackson,
northwestern Tillman and northwestern Wilbarger Counties through 730
PM CDT...
At 704 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles east of Elmer to near Fargo. Movement
was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tipton, Olustee, Elmer, Headrick, Fargo, Humphreys, Odell, and Hess.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3469 9909 3467 9909 3467 9910 3464 9910
3464 9908 3433 9903 3418 9947 3453 9948
TIME...MOT...LOC 0004Z 225DEG 26KT 3447 9929 3429 9924
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MahaleLocal storm report, Apr 29, 7:14 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
714 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM Tstm Wnd Gst 3 NW Seymour 33.62N 99.30W
04/29/2025 M106 MPH Baylor TX Mesonet
&&
JHSpecial weather statement, Apr 29, 7:14 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Norman OK 714 PM CDT Tue Apr 29 2025 OKZ019-020-025-026-300100- Payne OK-Oklahoma OK-Logan OK-Lincoln OK- 714 PM CDT Tue Apr 29 2025 ...A strong thunderstorm will impact portions of northwestern Lincoln, northeastern Oklahoma, southeastern Logan and southwestern Payne Counties through 800 PM CDT... At 714 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles southwest of Meridian, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Eastern Edmond, Guthrie, Perkins, Langston, Carney, Tryon, Agra, Coyle, Arcadia, Meridian, and Fallis. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3560 9734 3577 9745 3611 9725 3591 9684 TIME...MOT...LOC 0014Z 218DEG 26KT 3576 9729 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Local storm report, Apr 29, 7:38 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
738 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM Hail 5 SW Dundee 33.70N 98.97W
04/29/2025 E1.00 Inch Baylor TX Public
Report from mPING: Quarter (1.00 in.).
&&
JHSpecial weather statement, Apr 29, 8:04 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
804 PM CDT Tue Apr 29 2025
OKZ020-026-300145-
Payne OK-Lincoln OK-
804 PM CDT Tue Apr 29 2025
...A strong thunderstorm will impact portions of northwestern Lincoln
and eastern Payne Counties through 845 PM CDT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tryon, moving northeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Cushing, Perkins, Yale, Carney, Tryon, Ripley, Agra, Quay, and
Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3577 9697 3593 9712 3620 9682 3616 9682
3616 9662 3602 9662
TIME...MOT...LOC 0104Z 225DEG 30KT 3593 9695
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:05 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 6 hr |
| Apr 29, 7:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Apr 29, 7:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 8 hr |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 29, 7:14 PM CDT | Special Weather Statement | OUN | Logan | 46 min |
| Apr 29, 7:33 PM CDT | Tornado Warning | OUN | Tillman | 27 min |
| Apr 29, 7:41 PM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 9 hr |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| Apr 29, 7:50 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 8 hr |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 38 min |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| Apr 29, 7:53 PM CDT | Tornado Warning | OUN | Tillman | 17 min |
| Apr 29, 8:04 PM CDT | Special Weather Statement | OUN | Payne | 41 min |
| Apr 29, 8:17 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 4 hr |
| Apr 29, 8:19 PM CDT | Tornado Warning | OUN | Cotton | 26 min |
| Apr 29, 8:26 PM CDT | River Flood Warning | OUN | Atoka | 4 days |
| Apr 29, 8:27 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
| Apr 29, 8:31 PM CDT | Special Weather Statement | OUN | Logan | 29 min |
| Apr 29, 8:35 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 25 min |
| Apr 29, 8:39 PM CDT | Tornado Warning | OUN | Jefferson | 36 min |
| Apr 29, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 49 min |
| Apr 29, 8:57 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 33 min |
| Apr 29, 9:14 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, Jefferson and 2 more | 3 hr |
| Apr 29, 9:19 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma | 3 hr |
| Apr 29, 9:27 PM CDT | River Flood Warning | OUN | Garvin, Grady | 47 hr |
| Apr 29, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Love and 3 more | 46 min |
| Apr 29, 9:40 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Apr 29, 9:55 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 2 hr |
| Apr 29, 10:11 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Payne | 3 hr |
| Apr 29, 10:18 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 29, 10:23 PM CDT | Flash Flood Warning | OUN | Cleveland, Logan, Oklahoma | 3 hr |
| Apr 29, 10:25 PM CDT | Special Weather Statement | OUN | Love | 35 min |
| Apr 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 48 min |
| Apr 29, 11:10 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Lincoln, McClain, Oklahoma, Pontotoc and 2 more | 3 hr |
| Apr 29, 11:13 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 32 min |
| Apr 29, 11:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | OUN | Love | 3 hr |
| Apr 30, 12:07 AM CDT | Severe Thunderstorm Warning | OUN | Love | 38 min |
| Apr 30, 12:26 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| Apr 30, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| Apr 30, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Love | 30 min |
| Apr 30, 1:19 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 5 hr |
| Apr 30, 1:36 AM CDT | Special Weather Statement | OUN | Tillman | 24 min |
| Apr 30, 1:38 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Apr 30, 2:14 AM CDT | Special Weather Statement | OUN | Cotton | 31 min |
| Apr 30, 2:26 AM CDT | River Flood Warning | OUN | Payne | 54 hr |
| Apr 30, 2:26 AM CDT | River Flood Advisory | OUN | Logan | 13 hr |
| Apr 30, 2:27 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 7 hr |
| Apr 30, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 41 min |
| Apr 30, 3:05 AM CDT | Flash Flood Warning | OUN | Cotton | 6 hr |
| Apr 30, 3:25 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma | 3 hr |
| Apr 30, 3:32 AM CDT | Flash Flood Warning | OUN | Garvin, Grady, Stephens | 3 hr |
| Apr 30, 3:34 AM CDT | Special Weather Statement | OUN | Stephens | 41 min |
| Apr 30, 3:40 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 50 min |
| Apr 30, 4:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 6 hr |
| Apr 30, 4:27 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 5 hr |
| Apr 30, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 24 min |
| Apr 30, 4:34 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie | 11 hr |
| Apr 30, 4:42 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 48 min |
| Apr 30, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 49 min |
| Apr 30, 5:21 AM CDT | Flash Flood Warning | OUN | Cotton, Tillman | 3 hr |
| Apr 30, 5:24 AM CDT | Flash Flood Warning | OUN | Lincoln, Pontotoc, Pottawatomie, Seminole | 10 hr |
| Apr 30, 5:50 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 40 min |
| Apr 30, 5:55 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Kiowa, Stephens, Tillman | 3 hr |
| Apr 30, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Jefferson, Stephens | 40 min |
| Apr 30, 6:33 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 4 hr |
| Apr 30, 6:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 50 min |
| Apr 30, 7:02 AM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Stephens | 3 hr |
| Apr 30, 7:32 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray, Pontotoc | 43 min |
| Apr 30, 8:05 AM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 7 hr |
| Apr 30, 8:08 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc, Seminole | 67 min |
| Apr 30, 8:10 AM CDT | River Flood Advisory | OUN | Oklahoma | 6 hr |
| Apr 30, 8:10 AM CDT | River Flood Advisory | OUN | Canadian, Oklahoma | 25 hr |
| Apr 30, 8:11 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 30 hr |
| Apr 30, 8:12 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 25 hr |
| Apr 30, 8:31 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Marshall | 59 min |
| Apr 30, 8:45 AM CDT | River Flood Warning | OUN | Garvin, Murray | 18 hr |
| Apr 30, 8:59 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Grady, Jackson, Jefferson and 3 more | 34 hr |
| Apr 30, 9:07 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Logan, McClain, Oklahoma | 3 hr |
| Apr 30, 9:10 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 65 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.